# SDR FDEA202207221790

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54507
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL @ STA 1520 LBL 2.90 HAS CORRODED CLIP. FABRICATED NEW ATTACHMENT ANGLE IAW BAC DWG 146N5450-7 REV A & INSTALLED IAW B757 SRM 51-40-  02.
